# SDR SIMA20130910015

- Difficulty date: September 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN ENTRANCE CEILING PANEL (233 ALC) INOPERATIVE.  R & R BATTERY POWER SUPPLY NR 1 IAW AMM 33-50-04.  OPS TESTED GOOD.
